# SDR CA960126029

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Cracked
- Location: Nr1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)DURING "A" CHECK #1 ENGINE GEARBOX WAS FOUND CRACKED ABOVE THE FUEL FLOW GOVERNOR. ENGINE REPLACED.
